RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1964, Volume 19, Issue 2(116), Pages 3–63 (Mi umn6187)  

This article is cited in 89 scientific papers (total in 89 papers)

Determination of a differential equation by two of its spectra

B. M. Levitan, M. G. Gasymov


Full text: PDF file (4532 kB)

English version:
Russian Mathematical Surveys, 1964, 19:2, 1–63

Bibliographic databases:

UDC: 517.9
MSC: 45A05, 34B24, 34A55
Received: 08.07.1963

Citation: B. M. Levitan, M. G. Gasymov, “Determination of a differential equation by two of its spectra”, Uspekhi Mat. Nauk, 19:2(116) (1964), 3–63; Russian Math. Surveys, 19:2 (1964), 1–63

Citation in format AMSBIB
\Bibitem{LevGas64}
\by B.~M.~Levitan, M.~G.~Gasymov
\paper Determination of a~differential equation by two of its spectra
\jour Uspekhi Mat. Nauk
\yr 1964
\vol 19
\issue 2(116)
\pages 3--63
\mathnet{http://mi.mathnet.ru/umn6187}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=162996}
\zmath{https://zbmath.org/?q=an:0145.10903}
\transl
\jour Russian Math. Surveys
\yr 1964
\vol 19
\issue 2
\pages 1--63
\crossref{https://doi.org/10.1070/RM1964v019n02ABEH001145}


Linking options:
  • http://mi.mathnet.ru/eng/umn6187
  • http://mi.mathnet.ru/eng/umn/v19/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zhikov, “On inverse Sturm–Liouville problems on a finite segment”, Math. USSR-Izv., 1:5 (1967), 923–934  mathnet  crossref  mathscinet  zmath
    2. Yu. A. Brudnyi, “A multidimensional analog of a theorem of Whitney”, Math. USSR-Sb., 11:2 (1970), 157–170  mathnet  crossref  mathscinet  zmath
    3. V. A. Marchenko, “The periodic Korteweg–de Vries problem”, Math. USSR-Sb., 24:3 (1974), 319–344  mathnet  crossref  mathscinet  zmath
    4. V. A. Marchenko, I. V. Ostrovskii, “A characterization of the spectrum of Hill's operator”, Math. USSR-Sb., 26:4 (1975), 493–554  mathnet  crossref  mathscinet  zmath
    5. M. A. Brodskii, “Asimptoticheskie formuly obrascheniya spektralnykh dannykh uravnenii $y"(r)+[\lambda^2_{lk}\cdot f^2(r)-\dfrac{l(l+1)}{r^2}]y(r)=0$”, UMN, 31:4(190) (1976), 253–254  mathnet  mathscinet  zmath
    6. I. G. Khachatryan, “Reconstruction of a differential equation from the spectrum”, Funct. Anal. Appl., 10:1 (1976), 83–84  mathnet  crossref  mathscinet  zmath
    7. Pierre C. Sabatier, “Spectral and scattering inverse problems”, J Math Phys (N Y ), 19:12 (1978), 2410  crossref  mathscinet  zmath  elib
    8. W Symes, “Inverse boundary value problems and a theorem of Gel'fand and Levitan”, Journal of Mathematical Analysis and Applications, 71:2 (1979), 379  crossref
    9. Shin'ichi Oishi, “Relationship between Hirota's Method and the Inverse Spectral Method—The Korteweg-de Vries Equation's Case—”, J. Phys. Soc. Jpn, 47:3 (1979), 1037  crossref
    10. Shin'ichi Oishi, “A Method of Analysing Soliton Equations by Bilinearization”, J. Phys. Soc. Jpn, 48:2 (1980), 639  crossref
    11. M. Hron, M. Razavy, “Some applications of the Gel'fand-Levitan inverse method in atomic and molecular physics”, Int J Quantum Chem, 24:1 (1983), 97  crossref  isi
    12. Gregory Eskin, James Ralston, Eugene Trubowitz, “On isospectral periodic potentials in Rn”, Comm Pure Appl Math, 37:5 (1984), 647  crossref  mathscinet  zmath
    13. John Fawcett, “On the stability of inverse scattering problems”, Wave Motion, 6:5 (1984), 489  crossref
    14. O. A. Plaksina, “Inverse problems of spectral analysis for the Sturm–Liouville operators with nonseparated boundary conditions”, Math. USSR-Sb., 59:1 (1988), 1–23  mathnet  crossref  mathscinet  zmath
    15. A.G Ramm, “Inverse scattering on half-line”, Journal of Mathematical Analysis and Applications, 133:2 (1988), 543  crossref
    16. K Chadan, M Musette, Inverse Probl, 5:3 (1989), 257  crossref  mathscinet  zmath  adsnasa  isi
    17. Walter A Pranger, “A formula for the mass density of a vibrating string in terms of the trace”, Journal of Mathematical Analysis and Applications, 141:2 (1989), 399  crossref
    18. K Chadan, R Kobayashi, M Musette, Inverse Probl, 8:1 (1992), 45  crossref  mathscinet  zmath  adsnasa  isi
    19. I. M. Guseinov, I. M. Nabiev, “The reconstruction of a differential operator by its spectrum”, Math. Notes, 56:4 (1994), 1030–1035  mathnet  crossref  mathscinet  zmath  isi
    20. Vassilis G. Papanicolaou, “Trace Formulas and the Behaviour of Large Eigenvalues”, SIAM J Math Anal, 26:1 (1995), 218  crossref  mathscinet  zmath  isi
    21. Robert Carlson, “Hearing Point Masses in a String”, SIAM J Math Anal, 26:3 (1995), 583  crossref  mathscinet  zmath  isi
    22. I. M. Guseinov, I. M. Nabiev, “Solution of a class of inverse boundary-value Sturm–Liouville problems”, Sb. Math., 186:5 (1995), 661–674  mathnet  crossref  mathscinet  zmath  isi
    23. Fritz Gesztesy, Barry Simon, “The xi function”, Acta Math, 176:1 (1996), 49  crossref  mathscinet  zmath  isi
    24. Fritz Gesztesy, Barry Simon, “ m-Functions and inverse spectral analysis for finite and semi-infinite Jacobi matrices”, J Anal Math, 73:1 (1997), 267  crossref  mathscinet  zmath  isi
    25. Amin Boumenir, “Inverse Spectral Problem for the Laguerre Differential Operator”, Journal of Mathematical Analysis and Applications, 224:2 (1998), 218  crossref
    26. V. N. Pyvovarchyk, “Reconstruction of the Potential of the Sturm–Liouville Equation from Three Spectra of Boundary Value Problems”, Funct. Anal. Appl., 33:3 (1999), 233–235  mathnet  crossref  crossref  mathscinet  zmath  isi
    27. Fritz Gesztesy, Eduard Tsekanovskii, “On Matrix-Valued Herglotz Functions”, Math Nachr, 218:1 (2000), 61  crossref  mathscinet  zmath
    28. Chao-Liang Shen, Inverse Probl, 17:5 (2001), 1253  crossref  mathscinet  zmath  adsnasa  isi
    29. G. Xiao, K. Yashiro, S. Ohkawa, “A new numerical method for synthesis of arbitrarily terminated lossless nonuniform transmission lines”, IEEE Trans Microwave Theory Techn, 49:2 (2001), 369  crossref
    30. A.G. García, M.A. Hernández-Medina, “On the Sturm–Liouville transform: the regular case”, Integral Transforms and Special Functions, 11:2 (2001), 163  crossref
    31. Trooshin Igor, yamamoto Masahiro, “Riesz basis of root vectors of a non-symmetric system of first-order ordinary differential operators and application to inverse eigenvalue problems”, Applicable Analysis, 80:1-2 (2001), 19  crossref
    32. Gaobiao Xiao, K. Yashiro, “Impedance matching for complex loads through nonuniform transmission lines”, IEEE Trans Microwave Theory Techn, 50:6 (2002), 1520  crossref
    33. G. Xiao, K. Yashiro, “An improved algorithm of constructing potentials from Cauchy data and its application in synthesis of nonuniform transmission lines”, IEEE Trans Microwave Theory Techn, 50:8 (2002), 2025  crossref  isi
    34. Gaobiao Xiao, K. Yashiro, “On the design of a dual-mode ring resonator formed by nonuniform transmission lines”, International Journal of Electronics, 89:4 (2002), 337  crossref
    35. Christian Remling, “Schrödinger operators and de Branges spaces”, Journal of Functional Analysis, 196:2 (2002), 323  crossref
    36. Paul Binding, “A hierarchy of Sturm-Liouville problems”, Math Meth Appl Sci, 26:4 (2003), 349  crossref  mathscinet  zmath  isi
    37. Zhijun Qiao, Shengtai Li, “A New Integrable Hierarchy, Parametric Solutions and Traveling Wave Solutions”, Math Phys Anal Geom, 7:4 (2004), 289  crossref  mathscinet  zmath  isi  elib
    38. Amin Boumenir, “The reconstruction of an analytic string from two spectra”, Inverse Probl, 20:3 (2004), 833  crossref  mathscinet  zmath  isi  elib
    39. Paul A. Binding, Patrick J. Browne, Bruce A. Watson, “Equivalence of inverse Sturm–Liouville problems with boundary conditions rationally dependent on the eigenparameter”, Journal of Mathematical Analysis and Applications, 291:1 (2004), 246  crossref
    40. Chao-Liang Shen, “On the Liouville transformation and some inverse spectral problems”, Inverse Probl, 21:2 (2005), 591  crossref  mathscinet  zmath  adsnasa  isi
    41. V. N. Pyvovarchyk, “Ambarzumian's Theorem for a Sturm–Liouville Boundary Value Problem on a Star-Shaped Graph”, Funct. Anal. Appl., 39:2 (2005), 148–151  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    42. A. Jodayree Akbarfam, Angelo B. Mingarelli, “Duality for an indefinite inverse Sturm–Liouville problem”, Journal of Mathematical Analysis and Applications, 312:2 (2005), 435  crossref
    43. Tuncay Aktosun, Ricardo Weder, “Inverse spectral-scattering problem with two sets of discrete spectra for the radial Schrödinger equation”, Inverse Probl, 22:1 (2006), 89  crossref  mathscinet  zmath  isi
    44. Alan L Andrew, “Computing Sturm–Liouville potentials from two spectra”, Inverse Probl, 22:6 (2006), 2069  crossref  mathscinet  zmath  adsnasa  isi  elib
    45. Fritz Gesztesy, Peter Yuditskii, “Spectral properties of a class of reflectionless Schrödinger operators”, Journal of Functional Analysis, 241:2 (2006), 486  crossref
    46. Yilian Zhang, “Solvability of a class of integro-differential equations and connections to one-dimensional inverse problems”, Journal of Mathematical Analysis and Applications, 321:1 (2006), 286  crossref
    47. L Amour, T Raoux, “Inverse spectral results for Schrödinger operators on the unit interval with potentials in L<sup>p</sup> spaces”, Inverse Probl, 23:6 (2007), 2367  crossref  mathscinet  zmath  adsnasa  isi
    48. Chao-Liang Shen, “On some inverse spectral problems related to the Ambarzumyan problem and the dual string of the string equation”, Inverse Probl, 23:6 (2007), 2417  crossref  mathscinet  zmath  adsnasa  isi
    49. Chung-Tsun Shieh, “Isospectral sets and inverse problems for vector-valued Sturm–Liouville equations”, Inverse Probl, 23:6 (2007), 2457  crossref  mathscinet  zmath  adsnasa  isi  elib
    50. I. M. Guseinov, I. M. Nabiev, “The inverse spectral problem for pencils of differential operators”, Sb. Math., 198:11 (2007), 1579–1598  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    51. Gesztesy F., “Inverse spectral theory as influenced by Barry Simon”, Spectral Theory and Mathematical Physics: a Festschrift in Honor of Barry Simon'S 60th Birthday - Ergodic Schrodinger Operators, Singular Spectrum, Orthogonal Polynomials, and Inverse Spectral Theory, Proceedings of Symposia in Pure Mathematics, 76, no. 2, 2007, 741–820  isi
    52. Sonja Currie, Bruce A. Watson, “M-matrix asymptotics for Sturm–Liouville problems on graphs”, Journal of Computational and Applied Mathematics, 218:2 (2008), 568  crossref
    53. Silva L.O., Weder R., “The Two-Spectra Inverse Problem for Semi-Infinite Jacobi Matrices in the Limit-Circle Case”, Math. Phys. Anal. Geom., 11:2 (2008), 131–154  crossref  isi
    54. Chuan-Fu Yang, Xiao-Ping Yang, “Some Ambarzumyan-type theorems for Dirac operators”, Inverse Probl, 25:9 (2009), 095012  crossref  mathscinet  zmath  isi
    55. Sadovnichii, VA, “Traces of differential operators”, Differential Equations, 45:4 (2009), 477  crossref  mathscinet  zmath  isi  elib
    56. Sadovnichii V.A., Sultanaev Ya.T., Valeev N.F., “Mnogoparametricheskie obratnye spektralnye zadachi i ikh prilozheniya”, Dokl. RAN, 426:4 (2009), 457–460  mathnet  mathscinet  zmath  elib
    57. Amin Boumenir, “The recovery of even polynomial potentials”, Applied Mathematics and Computation, 215:8 (2009), 2914  crossref
    58. Chuan Fu Yang, “New trace formulae for a quadratic pencil of the Schrödinger operator”, J Math Phys (N Y ), 51:3 (2010), 033506  crossref  mathscinet  elib
    59. T. N. Harutyunyan, “The eigenvalue function of a family of Sturm–Liouville operators”, Izv. Math., 74:3 (2010), 439–459  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    60. E. N. Akhmedova, I. M. Guseinov, “Ob odnoi obratnoi zadache dlya operatora Shturma–Liuvillya c razryvnymi koeffitsientami”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 10:1 (2010), 3–9  mathnet  elib
    61. N. F. Valeev, “Obratnaya spektralnaya zadacha dlya konechnomernykh operatorov”, Ufimsk. matem. zhurn., 2:2 (2010), 3–19  mathnet  zmath  elib
    62. A. M. Savchuk, A. A. Shkalikov, “Inverse Problems for Sturm–Liouville Operators with Potentials in Sobolev Spaces: Uniform Stability”, Funct. Anal. Appl., 44:4 (2010), 270–285  mathnet  crossref  crossref  mathscinet  zmath  isi
    63. Amin Boumenir, Vu Kim Tuan, “Recovery of a Heat Equation by Four Measurements at One End”, Num. Functional Analysis & Optimization, 31:2 (2010), 155  crossref
    64. Vu Kim Tuan, “Inverse problem for fractional diffusion equation”, fcaa, 14:1 (2011), 31  crossref
    65. Fadhel Al-Musallam, Amin Boumenir, “Reconstruction of the Refraction Index in Stratified Ocean”, SIAM J. Appl. Math, 71:4 (2011), 972  crossref
    66. Tuncay Aktosun, Drossos Gintides, Vassilis G Papanicolaou, “The uniqueness in the inverse problem for transmission eigenvalues for the spherically symmetric variable-speed wave equation”, Inverse Problems, 27:11 (2011), 115004  crossref
    67. F. V. Atkinson, C. T. Fulton, “Asymptotics of Sturm-Liouville eigenvalues for problems on a finite interval with one limit-circle singularity, I”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 99:1-2 (2011), 51  crossref
    68. Christine R. Thurlow, Michael S.P. Eastham, “The existence of eigenvalues of infinite multiplicity for the Schrödinger operator”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 86:1-2 (2011), 61  crossref
    69. Christine Thurlow, “A generalisation of the inverse spectral theorem of Levitan and Gasymov”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 84:3-4 (2011), 185  crossref
    70. Christine Thurlow, “The point-continuous spectrum of second-order, ordinary differential operators”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 84:3-4 (2011), 197  crossref
    71. Amin Boumenir, Vu Kim Tuan, “An inverse problem for the wave equation”, Journal of Inverse and Ill-posed Problems, 19:4-5 (2011), 573  crossref
    72. Rafael del Rio, Mikhail Kudryavtsev, “Inverse problems for Jacobi operators: I. Interior mass–spring perturbations in finite systems”, Inverse Problems, 28:5 (2012), 055007  crossref
    73. Hamidreza Marasi, Aliasghar Jodayree Akbarfam, “Dual Equation and Inverse Problem for an Indefinite Sturm–Liouville Problem withmTurning Points of Even Order”, Mathematical Modelling and Analysis, 17:5 (2012), 618  crossref
    74. Guseinov G.Sh., “On Determination of a Finite Jacobi Matrix From Two Spectra”, CMES-Comp. Model. Eng. Sci., 84:5 (2012), 405–421  isi
    75. A. M. Akhtyamov, V. A. Sadovnichy, Ya. T. Sultanaev, “Generalizations of Borg's uniqueness theorem to the case of nonseparated boundary conditions”, Eurasian Math. J., 3:4 (2012), 10–22  mathnet  mathscinet  zmath
    76. Sadovnichii V.A., Sultanaev Ya.T., Akhtyamov A.M., “Obobschenie teorem razreshimosti B.M. Levitana i M.G. Gasymova na sluchai neraspadayuschikhsya kraevykh uslovii”, Doklady Akademii nauk, 443:6 (2012), 668–668  elib
    77. Nabiev A.A., Amirov R.Kh., “On the Boundary Value Problem for the Sturm-Liouville Equation with the Discontinuous Coefficient”, Math. Meth. Appl. Sci., 36:13 (2013), 1685–1700  crossref  isi
    78. Eckhardt J., Gesztesy F., Nichols R., Teschl G., “Inverse Spectral Theory for Sturm-Liouville Operators with Distributional Potentials”, J. Lond. Math. Soc.-Second Ser., 88:3 (2013), 801–828  crossref  isi
    79. Laurent Amour, “The coordinate system μ × κ on L 2([0, 1]) × L 2([0, 1]) for the AKNS operator”, Math Phys Anal Geom, 2014  crossref
    80. Z.F..A. El-Raheem, “The inverse spectral problem of some singular version of one-dimensional Schrödinger operator with explosive factor in finite interval”, Journal of the Egyptian Mathematical Society, 2014  crossref
    81. G. A. Zakirova, E. V. Kirillov, “Introducing a power of the operator in direct spectral problems”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 7:3 (2014), 116–120  mathnet  crossref
    82. Igor Tralle, Klaudiusz Majchrowski, ““Smart Design” of Quantum Wells and Double-Quantum Wells Structures”, WJCMP, 04:01 (2014), 24  crossref
    83. El-Raheem Z.F.A., Salama F.A., “the Inverse Scattering Problem of Some Schrodinger Type Equation With Turning Point”, 2015, 57  crossref  isi
    84. A. M. Savchuk, “Reconstruction of the Potential of the Sturm–Liouville Operator from a Finite Set of Eigenvalues and Normalizing Constants”, Math. Notes, 99:5 (2016), 715–728  mathnet  crossref  crossref  mathscinet  isi  elib
    85. S. I. Mitrokhin, “Mnogotochechnye differentsialnye operatory: rasscheplenie kratnykh v glavnom sobstvennykh znachenii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 17:1 (2017), 5–18  mathnet  crossref  elib
    86. Adiloglu A. Gurdal M. Kinci A.N., “Uniqueness Properties of the Solution of the Inverse Problem For the Sturm-Liouville Equation With Discontinuous Leading Coefficient”, An. Acad. Bras. Cienc., 89:4 (2017), 2547–2561  crossref  isi
    87. Nabiev A.A. Gurdal M. Saltan S., “Inverse Problems For the Sturm-Liouville Equation With the Discontinuous Coefficient”, J. Appl. Anal. Comput., 7:2 (2017), 559–580  crossref  isi
    88. S. I. Mitrokhin, “Asymptotics of spectrum of multipoint differential operators with summable potential”, J. Math. Sci., 231:2 (2018), 243–254  mathnet  crossref  crossref
    89. A. M. Akhtyamov, Kh. R. Mamedov, E. N. Yilmazoglu, “Boundary inverse problem for star-shaped graph with different densities strings-edges”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 11:3 (2018), 5–17  mathnet  crossref  elib
  •   Russian Mathematical Surveys
    Number of views:
    This page:936
    Full text:361
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019